# SDR USAASB97209

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 21EN1076
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DCA - FL 826 - WHILE EXTENDING FLAPS BETWEEN 1 AND 5 DEGREE GEAR WARNING HORN SOUNDED.  UNABLE TO SILENCE UNTIL GEAR WAS EXTENDED.  RECYCLED WITH SAME RESULTS.  MAINTENANCE CLEANED 10 DEGREE SWITCH (S138), PERFORMED GROUND TEST PER MM 31-26-00.  SYSTEM CHECKS GOOD.  (M)
